# SDR R7MA33894

- Difficulty date: October 9, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Part serial: 45312
- Condition: Precesses
- Location: Cockpit
- Part time: 825 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  PRECESES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
